# SDR ALGA084031

- Difficulty date: January 23, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C*
- System (JASC): 7320 · Fuel Controlling System
- Part: Cover
- Part number: 2539688
- Condition: Defective
- Location: Fuel Control
- Component: Fuel Control
- Component part number: 252464431
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ASSEMBLY FOUND COVER LEAKING EXCESSIVE. REMOVED.
